Second order systems without moving critical singular points
Differencialʹnye uravneniâ, Tome 9 (1973) no. 3, pp. 449-455
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1973_9_3_a5,
author = {N. A. Lukashevich and V. I. Matatov},
title = {Second order systems without moving critical singular points},
journal = {Differencialʹnye uravneni\^a},
pages = {449--455},
year = {1973},
volume = {9},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1973_9_3_a5/}
}
N. A. Lukashevich; V. I. Matatov. Second order systems without moving critical singular points. Differencialʹnye uravneniâ, Tome 9 (1973) no. 3, pp. 449-455. http://geodesic.mathdoc.fr/item/DE_1973_9_3_a5/